×

Uniform distribution of sequences of integers. (English) Zbl 0142.29603


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Ivan Niven [1] Uniform distribution of sequences of integers , Trans. Amer. Math. Soc. vol. 98 (1961), pp. 52-61. · Zbl 0096.03102
[2] H. Weyl [2] Über die Gleichverteilung von Zahlen mod. Eins , Math. Annalen Bd. 77 (1916), S.313-352. · JFM 46.0278.06
[3] S. Uchiyama [3] On the uniform distribution of sequences of integers , Proc. Jap. Acad. vol. 37 (1961), pp. 605-609. · Zbl 0131.29203
[4] C.L. Van Den Eynden [4] The uniform distribution of sequences , dissertation, Univ. of Oregon, 1962. · Zbl 0105.03103
[5] D.G. Champernowne [5] The construction of decimals normal in the scale of 0,1 J. London Math. Soc. vol. 8 (1933), pp. 254-260.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.